Volltext-Downloads (blau) und Frontdoor-Views (grau)

Nonlinear one-dimensional guided wedge waves

Export metadata

Additional Services

Search Google Scholar

Statistics

frontdoor_oas
Metadaten
Document Type:Article (reviewed)
Zitierlink: https://opus.hs-offenburg.de/1855
Bibliografische Angaben
Title (English):Nonlinear one-dimensional guided wedge waves
Author:Alexey M. LomonosovStaff MemberORCiDGND, Pavel Dmitrievich PupyrevStaff MemberORCiDGND, Peter Hess, Andreas MayerStaff MemberGND
Year of Publication:2015
Creating Corporation:American Institute of Physics; American Institute of Physics
Page Number:5
Parent Title (English):Physical Review / B
Volume:92
Issue:014112
ISSN:2469-9950
DOI:https://doi.org/10.1103/PhysRevB.92.014112
Language:English
Inhaltliche Informationen
Institutes:Fakult├Ąt Wirtschaft (W)
Institutes:Bibliografie
GND Keyword:Keilwelle
Formale Angaben
Licence (German):License LogoUrheberrechtlich gesch├╝tzt